# SDR GAIA04054OP

- Difficulty date: March 17, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 40174
- Condition: Inoperative
- Location: Rt Wing Le Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 753 - CLT-FWA - DURING TAXI, THE FLIGHT CREW NOTICED THAT THE NR 5 LEADING EDGE DEVICE WOULD NOT EXTEND.  REMOVED AND REPLACED THE NR 5 LEADING EDGE FLAP POSTION SWITCH.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
